# SDR 95ZZZX1676

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CC
- Make and model: Gulstm GIV
- Aircraft serial: 1028
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 1159C20075109
- Condition: Frayed
- Location: Aileron
- Part time: 3,212 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABLE ASSEMBLIES, FRAYED AND FLAT SPOTTED, WHERE THEY PASS THROUGH FAIR LEADS AND PULLEYS.  TOTAL, 8  CABLES LOCATED IN WING REAR BEAM (AILERON CONTROL) SUGGEST MORE FREQUENT INSPECTION AND/OR CHANGE FAIR LEAD MATERIAL TYPE.
